New to the DrugAbuse.com Forums?Join or

Day 2 hurt

Discussion in 'Withdrawal Symptoms' started by sux4547, Jan 15, 2017.

  1. sux4547

    sux4547 Member

    Just began day 2 of ct wd from a pretty bad addiction to opiates. At home and going bananas
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @sux4547... I'm sorry to hear that your struggling. Cold turkey withdrawal from opiates can be hell on earth, for sure. This article may help you understand and deal with things better:

    Opiate Withdrawal

    Take good care of yourself, drink lots of water, and if your withdrawal symptoms get too hard to bear, don't hesitate to go to the ER. Your health should be the top priority, always.

    We're here to help and support you any way we can. I'm super proud of you for deciding to quit opiates.

    Sending you positive, healing vibes. And lots of hope and encouragement.
    jbutta likes this.
  3. sux4547

    sux4547 Member

    I would go to the er, the way I'm feeling it's horrible. But what will they do at the er? Many years ago I went through this before and went to the er and they did absolutely nothing. I'm not living in the same place anymore but I am in the same state. I just feel the er won't do anything, especially if I'm honest with them. They will just send me on my way I'm sure. But I'm close to going because I feel so horrible, this sucks so bad
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @sux4547... I would hope that the ER would do their best to make you feel comfortable, but maybe that's not the case. What about finding a detox center and going there? There are lots of free detox centers you could probably go to. Maybe try checking the "Treatment Locator" page on the SAMHSA website: https://findtreatment.samhsa.gov
  5. jbutta

    jbutta Member

    I am wd from being on suboxin for 5 years. Anyway, this is day 3 and I don't know how much worse this will get. Does a detox do ANYTHING to be more comfortable. I did my own taper down.
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @jbutta... Things will get better. Drink lots of water and take motrin for aches and pains.
    jbutta likes this.
  7. jbutta

    jbutta Member

    day 4 and ok..thanks again
  8. jbutta

    jbutta Member

  9. jbutta

    jbutta Member

    will do. Thank You. Day 4...
  10. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @jbutta... Congrats on Day 4! Keep doing the next right thing, my friend!
    jbutta likes this.
  11. jbutta

    jbutta Member

    day 5 AND it is, so far. THE WORST. Thanks for the encouragement. I dk where else to talk to anyone about this suboxin wd thing. I'm going to florida tomorrow and I am worried the worst is yet to come? I dk??? Jumped off at 2 mg. I read your link. thank.
  12. jbutta

    jbutta Member

    tempted to taper lower, but on the other hand, if I am almost there (meaning getting better), I'D rather stay the course. Any suggestions?
  13. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    I think that's a persona decision, @jbutta. Tapering lower might ease your withdrawal. And then the next step might not be so bad. I don't know. Just thinking out loud, I guess.